| Catalog Number |
BNPT4310 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
| Date of Event |
01/22/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: weight unknown / not provided e1: last/given name unknown / not provided.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
It was reported that a cbct was taken of the dental implants at tooth site #3 and #4 after the patient complained of having pain around the implants.It was also reported that implant #4 had migrated down and implant #3 had migrated up.The implants were removed due to infection.